# SDR AWXA9900483

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573746
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED STA 760  STR 18.  REMOVED EXISTING DOUBLER PER SRM 51-30-2, HFEC AROUND CUTOUT PER B737 NTM PT 6 51-00-00 FIG 23.  NO CRACKS NOTED.  FABRICATED DOUBLER FROM 2024 T3 .090.  TREATED AND PRIMED PER B737 SRM 53-30-3.  INSTALLED DOUBLER PER B737 SRM 51-30-2.
